[PRE-EVENTS]

OPPORTUNITY TO MEET BEFORE 2025

In order to prepare the most amazing and joyful FABx conference, we decided to organize a series of 3 events during the time before the main event in 2025. It is a fantastic opportunity to meet in person after a while (we all know why), identify the present crutial topics for European FabLabs, discuss how can we collaborate, meet new friends and partners, have fun together and discover new places! We realize we organize the main event for you and want to get you involved. Are you with us?

PRAGUE, 2.–3. 6. 2022

BRNO, 2023

TBA, 2024

The pre-event is hosted by the FAB2025.CZ team, which consists of 6 people from 3 organizations – Jan, Tomas and Sona from FabLab Brno, Dan and Vojta from Make More and Ondra from PrusaLab. The events are invite only. However if you didn’t get your invitation and would like to come, don’t hesitate and let us know!

prague 2022

The first pre-event will take place in the capital of the Czech Republic, Prague. Where else to start the series than in the birthplace of the Prusa 3D printers? When planning the programme, we found out, that our friends from Prusa plan to establish closer cooperation with European makerspaces. So, the place was chosen. Apart from that, Prague is a beautiful and lively city, which is a must-see. Next year, the pre-event will jump to Brno – the city, where first Czech FabLab was opened.

PROGRAM OVERVIEW

The main theme of the pre-event is seeing each other after a long time in person, meeting new friends and sharing our thoughts in an informal atmosphere. It will spread over 2 days and will be launched on Thursday 2nd of June 2022 at 17:00. You can find the scheduled program below. The final program is subject to changes.

THURSDAY 2. 6.

VENUE: PRUSALAB (LOCATION LINK)
PROGRAM: 17:00 TO 22:00 CET
PROVIDED: DINNER, DRINKS

The first day of the event will take place in the dream place of every maker – the famous Prusa factory, specifically its makerspace PrusaLab. The program is focues on collaboration of Prusa Research and makerspaces.

BLANK

16:30 | ARRIVAL & REGISTRATION

[30 min] You will be welcomed by the hosts and receive your welcome pack & name tags. Please come before 17:00.

17:00 | OFFICIAL LAUNCH & WARM-UP

[30 min] The event will be officialy launched and accompanied by welcome speech. Then together we will break the ice and introduce ourselfs.

17:30 | PRUSA RESEARCH & MAKERSPACES

[150 min] You will have an unique opportunity to visit parts of the Prusa factory and check out PrusaLab makerspace. Then Tomas Kapler from Prusa Research will present how can your makerspace collaborate directly with Prusa and will ask your opinion.

20:00 | NETWORKING @ PRUSALAB

[120 min] We haven’t see each other for a long time, some of us have never seen each other. This is the right place and time to make up for it with a glass of beer or lemonade in your hand and full tummy.

FRIDAY 3. 6.

VENUES: NEXT ZONE (LOCATION LINK), DOK16 (LOCATION LINK)
PROGRAM: 09:00 TO 23:00 CET
PROVIDED: COFFEE BREAKS, LUNCH, DINNER, DRINKS

The second day is packed with exiciting activies focused on you – makerspaces from all over Europe. The event venue is changed to Next Zone, creative space which has its own captivating makerspace included.

BLANK

9:00 | MAKERSPACES "WHO AM I" PART i

[90 min] Most of the makerspaces/initiatives that will attend the event have never met each other. There will be an opportunity to tell others who you are, what you do and where are you heading. Don’t hesitate to make your 7 minute presentation original and ingenious!

10:30 | COFFEE BREAK

[30 min] Coffee, tea, snacks and small talk guaranteed.

11:00 | MAKERSPACES "WHO AM I" PART II

[60 min] Continuation of the introductions of makerspaces/initiatives.

12:00 | LUNCH

[45 min] Lunch time with your preffered food option.

12:45 | NEXT ZONE LAB TOUR

[15 min] Fast-paced and insightful tour around Next Zone makerspace.

13:00 | WHAT IS FAB2025.CZ?

[60 min] Do you know what the FAB2025.CZ is? If not, don’t worry, you will find all about it.

14:00 | OUR CHALLENGES

[60 min] We want to get a valuable feedback from you, so that we can start preparing the FABx conference in 2025 for you. We would like to know what are your challenges and plans for near future.

15:00 | COFFEE BREAK

[30 min] Time to get an energy boost for the rest of the day.

15:30 | EUROPEAN COLLABORATION

[120 min] There have been a lot of more or less successful attempts to set up an European makerspaces network. Let’s discuss it from another perspective and try to find a way what to share and how to cooperate efectivelly.

17:30 | PRE-EVENT WRAP-UP

[30 min] Summing up of what we did and what will happned next. “Feedback is a gift” time, yey!

18:00 | DINNER & WALK TO DOK16

[60 min] Dinner and a short walk to another venue just by the Vltava river.

19:00 | FUCK UP NIGHT

[60 min] Time to share enlightening stories from our makerspaces and maker projects.

20:00 | AFTER-PARTY @ DOK16

[180+ min] After-party to finish up the event and say each other goodbye (or not?).

WHAT TO BRING?

In order to make everything clear, we have prepared a simple to-do list. It includes stuff you need to prepare for the pre-event in advance and also some practical matters.
  • [I have filled in the registration form with my contact & other information. If not, contact us at info@fab2025.cz.
  • [I have booked myself a place to stay in Prague.
  • [I have prepared a maximum 7minute presentation of my makerspace/initiative, which I will present to others on Friday. Please see details below.
  • [[Optional] I have prepared a story from my makerspace / maker life in a spritit of "fuck up" night.

PRESENTATION OF MY MAKERSPACE/INITIATIVE: Presentation should be maximum 7 minutes long. Afterwards, there will be a room for a few questions. It is up to you, what will be the content. You should include who you are, what your makerspace/initiative does, what are your current or past projects and what challenges you are facing now. Please hand-in the presentation in pdf format in advance using the button below.

STORY FROM YOUR MAKERSPACE / MAKER LIFE IN A SPIRIT OF FUCK UP: You will have 5 minutes, stage, microphone and our attention. Also a projector will be available, but it is up to you what format you choose.

WHO IS COMING?

We have invited the makerspaces/initiatives from all around the Europe. In order to keep the event small-scale there are maximum 2 people coming from each organization. We aim to create friendly and trustful atmosphere. You can see who has confirmed attendance below.
Jan Dvoracek
Tom & Jan
(CZE)
Jan Dvoracek

Dan, Vojta & Karolína
(CZE)

Jan Dvoracek

Ondra, Tereza & Leoš
(CZE)

Jan Dvoracek

Tom
(CZE)

Jan Dvoracek
Marc & Lieve
(BEL)
Jan Dvoracek
Christoph & Lukas
(AUT)
Jan Dvoracek

Piotr
(POL)

Jan Dvoracek

Wojciech & Iga
(POL)

Jan Dvoracek
Barbara & Michael
(AUT)
Jan Dvoracek
Alex
(FRA)
Jan Dvoracek
Luc
(FRA)
Jan Dvoracek

Leyla & Richard
(CZE)

Jan Dvoracek

Henk
(NLD)

Jan Dvoracek

Edin
(BIH)

Jan Dvoracek

Maik
(GER)

Jan Dvoracek

Jozef & Eva
(SLO)

Jan Dvoracek

Franz & Michael
(GER)

Jan Dvoracek

Roberto & Zrinka
(HRV)

Jan Dvoracek

Patrik
(CZE)

Jan Dvoracek

Tomáš
(CZE)

Jan Dvoracek

René
(CZE)

PRE-EVENT GUIDE

In order to make your life easier, we have prepared some practical information on accomodation, transport to Prague and around the city. Also, we have some tips on what to see, if you decide to stay for the weekend – we highly recommend that!

VENUES

PRUSALAB

The legendary FabLab in the basement of the Prusa Research company. And yes, they have more than 3D printers, much more in fact! Beside their own projects, they also have a new hardware accelerator. Can't wait to hear and see more?

NEXT ZONE

A brand new maker and event space in a high school yard. Modern technologies meet the old machines and it works just great. There are several startups based in Next Zone, that are managed by (former) students. Rocket engine production included, no kidding.

DOK16

A library-run maker space focused on woodworking mainly. Located at the picturesque riverside, it is definitely the best makerspace to end the day at.

WHERE TO SLEEP?

We hope your stay in Prague will be comfortable and easy-going. To help you a bit with finding a place to stay, we picked the following options for you. These should be both affordable and close to the venues of the pre-event. Note we have no affiliation with the hotels, they're just selected tips. If you needed any assistance with the accommodation booking or similar, don't hesitate to contact us!

IBIS PRAHA

HOTEL ATOS

HOTEL PETR

GETTING TO AND AROUND PRAGUE

We know the pain of finding out all the information on how to travel in the city, that you have never been before. That's why we prepared little and up-to-date overview below.

TO PRAGUE

You can get to Prague easily by plane, international coach or train. The most important traffic hubs in Prague are Václav Havel Airport Prague, Railway station Praha hl.n. and Praha Florenc bus terminal. These have direct connections to all parts of the city and provide standard services. 

If you decide to come by car it might be a bit complicated to find long-term parking spot – the city is divided into several parking zones. You can find the information in English on this matter here. We definitely recommend getting around the city using public transport.

FROM AIRPORT

This might be a bit tricky. From the airport you can either take an express bus, normal bus or a taxi:
  • Express bus (AE bus line) – special bus line connecting airport and the main railway station. Ticket is 100 CZK (4 EUR) and can be purchased from driver and paid by card. For detailed info check here.
  • Standard bus – wait for the bus in front of the terminal. You can either take bus number 119, which will take you to station "Nadrazi Veleslavin", where you must get off, and switch to the underground line "A". Or you can take bus number 100, which will take you directly to station "Zlicin", which is at the underground line "B". The standard "city" tickets apply, which are also valid for underground, trams and other buses. Find detailed information here.
  • Taxi – we have Uber, Bolt or the local Liftago (mobile app that works just great and it's no scam for tourists). Just stopping a random taxi at the street might be unreasonably expensive.

AROUND PRAGUE

The public transport is really good, usually goes on time and you can easily get around with trams, underground and buses. The underground is separated into 3 lines "A", "B" and "C" and is the fastest way to move within the city. The tram lines can provide wonderful city tours, especially along the Vltava river.

You can buy "city" tickets, which are valid for a certain period of time for trams, underground as well as buses. The most viable option for you would be to buy a 72-hour ticket (330 CZK ~14 EUR) or multiple 24-hour tickets (120 CZK ~4,8 EUR). Just remember to validate the ticket in the yellow validators. You can get the tickets at the station in a yellow ticket machine (you can usually pay by card) or at tobacco shops. Tickets can be also bought directly in trams and paid by card. Check this official website or read this article for more information.

There is also a possibility to use shared bikes e.g. Rekola or Nextbike or shared electric scooters e.g. Lime or Bolt.

EAT, DRINK, ENJOY

Keeping your levels of hunger and thirst on the positive side is always a good idea, doesn't matter where you go. We have carefuly selected several tips to satisfy all of your taste buds! Guaranteed by the locals. We also recommend checking very useful and fun Youtube channel from Czech locals called Honest Guide. It will definitely help you to avoid the (sadly quite common) turist traps especially in the city centre.

DRINK

If you're interested in coffee, the best guide is from another Czech project called "European Coffee Trip". Check out this link. Also available throught mobile app.

Kofárna Café

onesip coffee

EMA espresso bar

Acid Coffee

mamacoffee

VNITROBLOCK

EAT & DRINK TRADITIONAL

Be sure to avoid the overprices "tourist trap" restaurants in the centre. Check out the tips in this video.

U Červeného páva

Mincovna

Café Louvre

Smíchovský radniční sklípek

EAT MODERN

If you like to international, you can try one of these cool places:

Tonkin

PIPCA

Muc Dong

ROESEL – beer & food

WOKIN

THINGS TO SEE & DO

We highly recommend you to stay for the weekend after the pre-event. Prague is a wonderful city in a heart of Europe, where you can have a real blast. We have prepared some tips for you. Don't hesistate to ask us for more once we meet.

PRAGUE'S RIVERSIDE

TROJA CHATEAU GARDEN

Credits: www.ghmp.cz

CONTEMPORARY ART MUSEUM DOX

Credits: Prague City Tourism

PRAGUE CASTLE & THE OLD TOWN

BIG THANKS TO OUR PARTNERS

Without people and companies that cover our backs, organization of this pre-event would be really hard. Thanks to them, we will have accessible event in great venues and super-packed program. Thanks!

SUPPORTED BY

HOSTED BY

FAQ

If you have any question, please read the section below first. If you don’t find an answer for it, write us an e-mail.

BLANK

WHAT IS PROVIDED FOR THE ATTENDEES?

The admission to the event, coffee breaks, food during the programme (see schedule) and beer, wine and soft drink during evenings. The transport to Prague, accomodation and transport around the city is paid by you and is up to your consideration.

DO I NEED TO BRING ANYTHING?

Don’t forget to prepare your 10 minute presentation, which you will be showing to others. If you signed up for sharing fuck up story, prepre it as well, please. Otherwise, you just need a good mood!

ARE THERE ANY COVID RELATED RESTRICTIONS?

At the moment (08/05/2022), all the pandemic restriction in the Czech Republic were cancelled. You don’t have to show any form of green pas or wear a protective mask. We won’t be checking green passes, but if you feel unwell, please stay at home.

DO I NEED VISA IN THE CZECH REPUBLIC?

If you have a citizenship of a country, which is a member of the Schengen area, you need just an ID card. If not, please check the necessary visa you need here.